MAUDE Adverse Event Report: CORDIS US. CORP AVANTI TRANSRADIAL; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

CORDIS US. CORP AVANTI TRANSRADIAL; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Model Number 504615Z
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Vascular Dissection (3160)
Date of Event 12/20/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, it was difficult to introduce a 5f 11cm avanti plus catheter sheath introducer (csi) into the artery due to the csi having a ¿fragile tip and a rough body¿.There were reports of vasospasm, radial artery dissection, and loss of radial pulse.The device will not be returned for evaluation.

Brand Name
AVANTI TRANSRADIAL
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 32574
MX   32574
7863138372
MDR Report Key17134358
Report Number9616099-2023-06522
Device Sequence Number7434682
Product Code DRE
UDI-Device Identifier10705032010276
UDI-Public10705032010276
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K970392
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date01/31/2025
Device Model Number504615Z
Device Catalogue Number504615Z
Device Lot Number18088041
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2023
Initial Report FDA Received Date06/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown